MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE LEFT 10MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE LEFT 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona revision cemented standard femoral component left size 9 catalog #: 42504606601 lot #: 64700001, persona revision offset splined uncemented stem extension 6mm x 14mm x +135mm catalog #: 42560613514 lot #: 64610752, persona revision central femoral cone size small catalog #: 42545001011 lot #: 64492745, persona revision cemented tibial component left size e catalog #: 42542007101 lot #: 64334575, persona revision straight splined uncemented stem extension 12mm x 135+mm catalog #: 42560113512 lot #: 64542404, persona revision cemented tibial augment half block left medial size ef 5mm catalog #: 42555805305 lot #: 64484558, persona revision cemented tibial augment half block left lateral size ef 5mm catalog #: 42555805105 lot #: 64352308, persona cemented all poly patella 35mm catalog #: 42540000035 lot #: 63295592, persona revision tibial central cone size x-small catalog #: 42545000510 lot #: 64572750, palacos bone cement catalog #: 5036963 lot #: 88844746, palacos bone cement catalog #: 5036963 lot #: 89194746.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was experiencing pain approximately two (2) years following left knee arthroplasty.The patient was instructed to continue over-the-counter pain-relievers.No additional patient consequences were reported.Initial operative notes noted no intraoperative complications.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b6, g3, g6, h2, h6, h11.
 
Event or Problem Description
It was reported that the patient was experiencing continued pain approximately two (2) years following left knee arthroplasty.The patient was instructed to continue over-the-counter pain-relievers.The patient also began experiencing moderate stiffness approximately five (5) years post-operatively.No additional patient consequences were reported.Initial operative notes noted no intraoperative complications.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE LEFT 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21650732
Report Number3007963827-2025-00104
Device Sequence Number21159377
Product Code MBH
UDI-Device Identifier00889024238060
UDI-Public(01)00889024238060(17)241231(10)64629118
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number42512600710
Device Lot Number64629118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer06/13/2025
07/17/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date07/10/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite